# SDR SCNA20240903308

- Difficulty date: September 3, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N5683A
- Make and model: Boeing 737-8
- Aircraft serial: 32601
- Aircraft time: 67,397 hours, 32,059 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Pinched
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT HEARD AN ELECTRICAL POP AND SAW ELECTRICAL FLASH SOMEWHERE NEAR MASTER CAUTION AND VISOR, AFTERWARDS SMELLED ELECTRICAL BURNING FOR A MOMENT.  DURING INSPECTION BEHIND CAPTAIN GLARESHIELD COVER, FOUND LH FWD WINDOW HEAT WIRE PINCHED WITH EXPOSED COPPER WIRE; REPAIRED WIRE PER SWPM 20-3-12. PERFORMED WINDOW HEAT OPS CK PER AMM 30-41-00. OPS CHECK GOOD NO FAULTS NOTED. WIRE NUMBER W2108-1002-18 BELOW L1 WINDOW.
